Publications HAL de Zoltan, SZIGETI du labo/EPI G-SCOP

2019

Journal articles

titre
Polymatroid-based capacitated packing of branchings
auteur
Tatsuya Matsuoka, Zoltán Szigeti
article
Discrete Applied Mathematics, Elsevier, 2019, 270, pp.13
Accès au bibtex
BibTex
titre
On packing spanning arborescences with matroid constraint
auteur
Quentin Fortier, Csaba Kiraly, Zoltán Szigeti, Shin‐ichi Tanigawa
article
Journal of Graph Theory, Wiley, 2019, ⟨10.1002/jgt.22484⟩
Accès au bibtex
BibTex

2018

Journal articles

titre
On (2,k)-connected graphs
auteur
Olivier Durand de Gevigney, Zoltán Szigeti
article
Journal of Graph Theory, Wiley, 2018
Accès au bibtex
BibTex
titre
Old and new results on packing arborescences in directed hypergraphs
auteur
Quentin Fortier, Csaba Kiraly, Marion Léonard, Zoltán Szigeti, Alexandre Talon
article
Discrete Applied Mathematics, Elsevier, 2018, 242, pp.26 - 33. ⟨10.1016/j.dam.2017.11.004⟩
Accès au bibtex
BibTex
titre
On minimally 2-T-connected directed directed graphs
auteur
Olivier Durand de Gevigney, Zoltán Szigeti
article
Discrete Applied Mathematics, Elsevier, 2018, 250, pp.183-185
Accès au bibtex
BibTex

Conference papers

titre
Packing arborescences with matroid constraints via matroid intersection
auteur
Zoltán Szigeti
article
Follow Up Workshop to Combinatorial Optimization, Aug 2018, Bonn, Germany
Accès au bibtex
BibTex
titre
Vertex-connectivity orientation
auteur
Zoltán Szigeti
article
EGRES Workshop, May 2018, MATRAHAZA, Hungary
Accès au bibtex
BibTex

2017

Journal articles

titre
Partition constrained covering of a symmetric crossing supermodular function by a graph,
auteur
A. Bernath, Roland Grappe, Zoltán Szigeti
article
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2017, 31 (1), pp.335 - 382
Accès au bibtex
BibTex

Conference papers

titre
Reachability-based matroid-restricted packing of arborescences
auteur
Csaba Kiraly, Zoltán Szigeti
article
10th Hungarian-Japanese Symposium on Discrete Mathematics and Its Applications, May 2017, Budapest, Hungary. pp.345 - 354
Accès au bibtex
BibTex
titre
On packing spanning arborescences with matroid constraints
auteur
Quentin Fortier, Csaba Kiraly, Zoltán Szigeti, S. Tanigawa
article
The European Conference on Combinatorics, Graph Theory and Applications (EUROCOMB'17), May 2017, Vienne, Austria. pp.451 - 457
Accès au bibtex
BibTex

2015

Conference papers

titre
Old and new results on packing arborescences.
auteur
Zoltán Szigeti
article
9th Hungarian-Japanese Symposium on Discrete Mathematics and Its Applications, May 2015, Fukuoka, Japan
Accès au bibtex
BibTex

2014

Journal articles

titre
Packing of rigid spanning subgraphs and spanning trees
auteur
Joseph Cheriyan, Olivier Durand de Gevigney, Zoltán Szigeti
article
Journal of Combinatorial Theory, Series B, Elsevier, 2014, 105, pp.17-25
Accès au bibtex
BibTex

Conference papers

titre
Graph Theory and Combinatorics
auteur
Andras Sebo, Zoltán Szigeti
article
ICGT, 2014, Grenoble, France
Accès au bibtex
BibTex

2013

Journal articles

titre
Matroid-based packing of arborescences
auteur
Olivier Durand de Gevigney, Viet-Hang Nguyen, Zoltán Szigeti
article
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2013, 27 (No. 1,), pp. 567-574
Accès au bibtex
BibTex
titre
Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph
auteur
Attila Bernath, Roland Grappe, Zoltán Szigeti
article
Journal of Graph Theory, Wiley, 2013, 72/3, pp.291-312
Accès au bibtex
BibTex

2012

Journal articles

titre
Edge-connectivity of permutation hypergraphs
auteur
Jami Neil, Zoltán Szigeti
article
Discrete Mathematics, Elsevier, 2012, 312 (17), pp.2536-2539
Accès au bibtex
BibTex
titre
Greedy colorings of words
auteur
Rautenbach Dieter, Zoltán Szigeti
article
Discrete Applied Mathematics, Elsevier, 2012, 160, pp.1872-1874
Accès au bibtex
BibTex
titre
Sandwich problems on orientations
auteur
Olivier Durand de Gevigney, Sulamita Klein, Viet-Hang Nguyen, Zoltán Szigeti
article
Journal of the Brazilian Computer Society, Springer Verlag, 2012, 18 (2), pp.85-93. ⟨10.1007/s13173-012-0065-7⟩
Accès au bibtex
BibTex

2011

Journal articles

titre
An excluded minor characterization of Seymour graphs,
auteur
A. Ageev, Yohann Benchetrit, Andras Sebo, Zoltán Szigeti
article
proceedings 15th IPCO, 2011, LNCS 6655, pp.1-13
Accès au bibtex
BibTex

Conference papers

titre
A new co-NP characterization of Seymour
auteur
Andras Sebo, Zoltán Szigeti, Yohann Benchetrit, A. Ageev
article
Aussois workshop on Combinatorial Optimization, Jan 2011, Aussois, France
Accès au bibtex
BibTex

2010

Conference papers

titre
Orientations of graphs
auteur
Zoltán Szigeti
article
4th Latin-American Workshop on Cliques in Graphs, Nov 2010, Rio, Brazil. pp.179-188
Accès au bibtex
BibTex
titre
Partition constrained covering of symmetric crossing supermodular functions
auteur
Zoltán Szigeti, Roland Grappe, A. Bernath
article
ACM-SIAM Symposium on Discrete Algorithms, Jan 2010, Austin, United States. pp.1512-1520
Accès au bibtex
BibTex
titre
Orientations of graphs
auteur
Zoltán Szigeti
article
Latin American Workshop on Cliques in Graphs, 2010, Itaipava, Brazil
Accès au bibtex
BibTex

2009

Conference papers

titre
Augmenting the edge-connectivity of a hypergraph by adding a multipartite graph
auteur
Zoltán Szigeti, Roland Grappe, Attila Bernath
article
European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2009), Sep 2009, Bordeaux, France. pp.173-177
Accès au bibtex
BibTex
titre
Partition constrained edge-connectivity augmentation of hypergraphs
auteur
Zoltán Szigeti
article
Graph theory meeting, 2009, Fredericia, Denmark
Accès au bibtex
BibTex
titre
Hypergraph edge-connectivity augmentation
auteur
Zoltán Szigeti
article
Workshop celebrating Frank's 60th, 2009, Budapest, Hungary
Accès au bibtex
BibTex
titre
Edge-connectivity augmentation of graphs over symmetric parity families
auteur
Zoltán Szigeti
article
The POC workshop celebrating Jack's 75 th, 2009, PARIS, France
Accès au bibtex
BibTex

Book sections

titre
On edge-connectivity augmentation of graphs and hypergraphs
auteur
Zoltán Szigeti
article
Research Trends in Combinatorial Optimization, Springer, pp.483-521, 2009
Accès au bibtex
BibTex

2008

Journal articles

titre
Covering symmetric semi-monotone functions
auteur
Zoltán Szigeti, Roland Grappe
article
Discrete Applied Mathematics, Elsevier, 2008, 156 (1), pp.138-144
Accès au bibtex
BibTex
titre
Edge-connectivity augmentation of graphs over symmetric parity families
auteur
Zoltán Szigeti
article
Discrete Mathematics, Elsevier, 2008, 308 (24), pp.6527-6532
Accès au bibtex
BibTex
titre
Recent results on well-balanced orientations
auteur
A. Bernath, S. Iwata, Z. Kiraly, Zoltán Szigeti, T. Kiraly
article
Discrete Optimization, Elsevier, 2008, 5 (4), pp.663-676
Accès au bibtex
BibTex

Conference papers

titre
On edge-connectivity augmentation of graphs and hypergraphs
auteur
Zoltán Szigeti
article
Bonn Workshop on Combinatorial Optimization, Nov 2008, Bonn, Germany
Accès au bibtex
BibTex

2006

Journal articles

titre
Simultaneous well-balanced orientations of graphs
auteur
Z. Kiraly, Zoltán Szigeti
article
Journal of Combinatorial Theory, Series B, Elsevier, 2006, 96, pp.684-692
Accès au bibtex
BibTex

2005

Journal articles

titre
Edge-splittings preserving edge-connectivity of graphs
auteur
Zoltán Szigeti
article
Discrete Applied Mathematics, Elsevier, 2005, special issue : GRACO 2005, 2nd brasilian Symp. on Graphs, Algorithms & Combinatorics
Accès au bibtex
BibTex

Conference papers

titre
On well-balanced orientations
auteur
S. Iwata, T. Kiraly, Z. Kiraly, Zoltán Szigeti
article
4th Japanese Hungarian symposium on Discrete Mathematics and its Apllication, 2005, Budapest, Hungary. pp.175-182
Accès au bibtex
BibTex
titre
On the local splitting off theorem
auteur
Zoltán Szigeti
article
GRACO 2005, 2nd Brasilian Symposium on Graphs, Algorithms and Combinatorics, 2005, --, France. pp.57-61
Accès au bibtex
BibTex